# SDR UPS00434011

- Difficulty date: July 24, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Aircraft time: 95,273 hours, 22,812 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NLG CRACK FOUND ON THE FWD LOWER CORNER STRUCTURE OF THE WHEEL WELL LT SIDE.  CRACK EXTENDS UNDER THE LOWER CHORD OF THE BULKHEAD.  CRACKS ARE PERMITTED IAW SB 747-53-2112 R3 IN UNDER SKIN DOUBLER.  PREVIOUS MODIFICATION ACCOMPLISHED IAW UPS EO B747-5330-0367 SECTION 6.
